# SDR 2008UALA06173

- Difficulty date: October 17, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, FOLLOWING BULLNOSE LIGHTS INOP, 4AB, 6AB, 10CD, 13 CD, 14 AB, 15 AB, 20 CD, 21 AB, 23 CD, 27 CD, AND 29 AB.  RELAMPED ALL LISTED LOCATIONS.  ALSO REPLACED BATTERY PACK M10568, OPS CHECKS GOOD REF MM 33-51-07 AND 33-51-05.
